# SDR 7C7A2019071800508

- Difficulty date: July 17, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N880EA
- Make and model: Dhav DHC8106
- Aircraft serial: 392
- Aircraft time: 53,027 hours, 58,202 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Unit
- Part number: 841005
- Part serial: 044
- Condition: Inoperative
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH AFTER GEAR WAS DOWN MOMENTARY GEAR WARNING HORN SOUNDED W/GEAR UNSAFE LIGHT (MOMENTARY 1 SEC OR LESS). HAPPENED TWO TIMES.
